# SDR AALA20120507020

- Difficulty date: May 7, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N653A
- Make and model: Boeing 757223
- Aircraft serial: 24611
- Aircraft time: 64,199 hours, 22,017 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FORWARD LOWER VERTICAL STAB PLANK HAS 48 HAIL DENTS.  INSTALLED BMS 5-92 TYPE V ADHESIVE TO ALL DENTS IN AREA, ALLOWED CURE, SANDED SMOOTH TO AREA CONTOUR AND APPLIED EXTERNAL PRIMER COAT TO AFFECTED AREA PER SRM 51-70-01 AND EA B757-55-023268.
